# SDR 96ZZZX2730

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 208-270 L22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RT SIDE, L22R, HAS CORROSION BETWEEN STA 208-STA 270.  REMOVED AND INSTALLED NEW LONGERON IAW SRM'S 51-1-8, 53-2-0, AND 51-1-20D.
